# SDR UPS05845428

- Difficulty date: September 8, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 79,190 hours, 26,210 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Doubler
- Condition: Corroded
- Location: Fs 960-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN CENTER WING BOX STA 960 TO 980 RBL 65 FINGER DOUBLER HAS CORROSION.  REMOVED FINGER DOUBLER, REMOVED CORROSION FROM DOUBLER AND SUBFLOOR FOUND DOUBLER OUT OF LIMITS.  FABRICATED AND INSTALLED FINGER DOUBLER IAW SRM 51-1-21, 53-02-0 AND 53-07-03.
